Title: Asymptotics for orthogonal polynomials
Authors: Van Assche, Walter # ×
Issue Date: 1987
Publisher: Springer-Verlag
Series Title: Lecture Notes in Mathematics vol:1265 pages:1-&
ISSN: 0075-8434
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science